# SDR SIMA20120506004

- Difficulty date: May 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 33,796 hours, 28,526 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Separated
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WIRE SEPARATED.  MEL 25-53 AUTH# 050273-C FWD FLT ATND FLASHLIGHT.  REQ MAINT ACTIONS COMPLIED WITH.  REPLACED SPLICE AS REQUIRED IAW SWPM 20-21-00. THE OPERATIONAL CHECK WAS GOOD. MEL ITEM RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
